MathSciNet Relay Station
MathSciNet bibliographic data
MR857680 (88i:42028a) 42B20 (35N15 47G05)
Phong, D. H.; Stein, E. M. Hilbert integrals, singular integrals, and Radon transforms. I. Acta Math. 157 (1986), no. 1-2, 99–157.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement